PDA

View Full Version : Hair Loss



Gia
01-29-2010, 05:27 PM
Hi, I'm Gia, I'm new here, so hey there.

I have LES and I've been diagnosed when I was nine. I am now 20, I have tried a lot of meds, but I've been taking the same ones for quite a few years now, about 4 years. I'm on Imuran and Prednisone. Lately I've been experiencing some hair loss, when I brush my hair my brush ends up having a thick layer of hair on it, it just falls off. I always had nice, strong hair. I mean, I'm panicking a bit here, am I going bald?! Why is this happening all of the sudden. I went to the doctor about 6 months ago and everything was fine....

Creature
01-29-2010, 09:03 PM
Hi Gia,

I'm new too and I haven't been diagnosed yet but I had the same problem a few years back.
I can't help much but I can say that though I lost most of my hair it did all come back.
Hopefully someone else can give you some more info.

Saysusie
02-02-2010, 05:11 PM
Are you saying that you have lower esophageal sphincter? Or did you mean to say that you have SLE (Systemic Lupus Erythematosus)?

If you have SLE, then hair loss is a common symptom (unfortunately). It happens to many of us, especially when our disease is very active. However, hair loss due to Lupus almost always re-grows after treatment. It may take a while for it to re-grow, prompting you to need a wig, or extensions, or other means to camouflage the loss. However, it does eventually grow back.

If you have LES, I could find nothing correlating this condition with hair loss! Sorry
If your hair loss is due to some of your medications, the possibility of re-growth depends upon the medication. Prednisone, however, does have the side effect of hair thinning and hair loss. From what I've heard from others using Prednisone, the hair eventually grows back also. I'm not sure If I've helped you. Please let me know if you need more information.

Peace and Blessings
Namaste
Saysusie

Gia
02-05-2010, 10:02 PM
Sorry, I meant SLE, I'm portuguese, here it's we call it LSE.

Thanks, it answered my question, I went to the doctor anyway, we are trying to find out why my hair is falling out... =)